논문KCI 등재
YANG-MILLS CONNECTIONS ON A COMPACT CONNECTED SEMISIMPLE LIE GROUP
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
Let G be a compact connected semisimple Lie group, g the Lie algebra of G, g the canonical metric (the biinvariant Riemannian metric which is induced from the Killing form of g, and ∇ be the Levi-Civita connection for the metric g. Then, we get the fact that the Levi-Civita connection ∇ in the tangent bundle TG over (G,g) is a Yang-Mills connection.
Abstract
Let G be a compact connected semisimple Lie group, g the Lie algebra of G, g the canonical metric (the biinvariant Riemannian metric which is induced from the Killing form of g, and ∇ be the Levi-Civita connection for the metric g. Then, we get the fact that the Levi-Civita connection ∇ in the tangent bundle TG over (G,g) is a Yang-Mills connection.
참고문헌 (8)
- S. Dragomir, "Yang-Mills theory and conjugate connections", Dierential Geom. Appl., 18, pp.229~238 (2003)
- S. Helgason, "Dierential Geometry, Lie Groups and Symmetric Spaces" (1978), Academic Press
- S. Kobayashi, "Foundation of Derential Geometry, Vol. I" (1963), Wiley-Interscience
- K. Nomizu, "Invariant ane connections on homogeneous spaces", Amer. J. Math, 76, pp.33~65 (1954)
- J. -S. Park, "The conjugate connection of a Yang-Mills connection", Kyushu J. Math, 62, pp.217~220 (2008)
- J. -S. Park, "Yang-Mills connections with Weyl structure", Proc. Japan Acad, 통권 : 84, pp.129~132 (2008)
- Walter A. Poor, "Dierential Geometric Structures" (1981), McGraw-Hill, Inc.
- H. Urakawa, "Calculus of Variations and Harmonic Maps, Vol. 99" (1993), Providence
관련 논문AI추천
Differential geometric properties on the Heisenberg groupJoon-Sik Park대한수학회 · 대한수학회지2016 · 제53권 제5호On Ricci curvatures of left invariant metrics on SU(2)표용수, Hyun Woong Kim, Joon-Sik Park대한수학회 · 대한수학회보2009 · 제46권 제2호On the geometry of vector bundles with flat connectionsIbrahim Lakrini, Mohamed Tahar Kadaoui Abbassi대한수학회 · 대한수학회보2019 · 제56권 제5호A NOTE ON COMPACT ALMOST KÄHLER LOCALLY SYMMETRIC SPACES김재만대한수학회 · 대한수학회논문집2012 · 제27권 제1호Yang-Mills or Yang-Mills-Higgs fields over Kaehler and contact manifoldsYoung Jin Suh, Young Soo Park대한수학회 · 대한수학회보2003 · 제40권 제1호RICCI CURVATURE AND MONOPOLE CLASSES ON 3-MANIFOLDSChanyoung Sung대한수학회 · 대한수학회지2012 · 제49권 제5호
이 간행물의 다른 논문 (10건)
SOMEWHAT FUZZY ALMOST α-IRRESOLUTE FUNCTIONSG. Thangaraj, G. Balasubramanian, V. Seenivasanpp. 1-8A LARGE-UPDATE INTERIOR POINT ALGORITHM FOR P*(k) LCP BASED ON A NEW KERNEL FUNCTION조경미, 조유영pp. 9-23A HYBRID ITERATIVE METHOD OF SOLUTION FOR MIXED EQUILIBRIUM AND OPTIMIZATION PROBLEMSLijuan Zhang, Junmin Chenpp. 25-38COMMON FIXED POINTS AND INVARIANT APPROXIMATIONS FOR SUBCOMPATIBLE MAPPINGS IN CONVEX METRIC SPACEHemant Kumar Nashine, 김종규pp. 39-47ON GENERALIZED VECTOR QUASI-VARIATIONAL TYPE INEQUALITIESM. K. Ahmad, Salahuddin, Y. J. Chopp. 49-58
